# SDR DL72W990517

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL IN MID CABIN NEAR OVERWING EXITS.  CKD APU FOR SIGNS OF OIL LEAKS, NONE FOUND.  CHECKED OPR OF PACKS AND PACK FANS, NORMAL.  RAN PACKS NO ABNORMAL ODORS NOTED IN CABIN.
